advertisement
Question
Posted by: John | 2010/07/25

I got this odd horrible feeling behind my right eye

I got this odd horrible feeling behind my right eye. One night I was trying to fall a sleep and it felt like someone was scraping the back of my eye with a nail. The strangest thing is that when it eases i feel numb on the right side of my neck with an itchy feeling in my jaw. It almost feels as if someone is taking a string and pulling my bottom eye muscle down, I have been to an eye docotor and neurologist and nothing wrong. They will not give me an mri. Please has anyone had these symptoms. its killing me. What can I do as a state patient.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

That must be awfully unpleasant ! GOod to have had it checked out by a neurologist and an eye doctor. It may be annoying for you that they haven't found any clear explanation and thus a solution, but at least it's good to know there's no sign of something more sinister as a cause.
Are you taking any medicines of any sort ( prescribed or over-the-counter or other remedies ? Some can cause muscle spasms and similar problems which might possibly cause similar symptoms. IF it can be arranged, a psychiatrist could do a useful assessment and possibly recommend some treatments that could reduce the discomfort usefully

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: lilly | 2010/07/27

go see an opthalmologist.
a shrink is not the person you need right now
good luck

Reply to lilly
Posted by: cybershrink | 2010/07/25

That must be awfully unpleasant ! GOod to have had it checked out by a neurologist and an eye doctor. It may be annoying for you that they haven't found any clear explanation and thus a solution, but at least it's good to know there's no sign of something more sinister as a cause.
Are you taking any medicines of any sort ( prescribed or over-the-counter or other remedies ? Some can cause muscle spasms and similar problems which might possibly cause similar symptoms. IF it can be arranged, a psychiatrist could do a useful assessment and possibly recommend some treatments that could reduce the discomfort usefully

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement